# SDR SWAA2024112049694

- Difficulty date: October 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ON FLOOR STRUCTURE BTW BS 380 TO BS 400 LBL 51 AT PASSENGER CABIN 2024-645508<[01] REPLACED SUPPORT ANGLE LOCATED ON FLOOR STRUCTURE BTW BS 380 TO BS 400 LBL 51 AT PASSENGER CABIN I.A.W B737-800 SRM 51-10-02-0G-0 AND DWG 143A5400 SHEET 141 REV ?-? AND DWG 143A5400 SHEET 138 REV ?-? SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED ON FLOOR STRUCTURE BTW BS 380 TO BS 400 LBL 51 AT PASSENGER CABIN I.A.W B737-800 SRM 51-10-02-0G-0 AND DWG 143A5400 SHEET 141 REV ?-? AND DWG 143A5400 SHEET 138 REV ?-? SEE INDIVIDUAL SIGN OFF BELOW
